# SDR CA020906003

- Difficulty date: September 4, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,179 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)    ON APPROACH, PILOTS SELECTED THE MLG HANDLE TO DOWN POSITION. GEAR DID NOT EXTEND AND THE PILOTS OBSERVED 3 RED GEAR UNSAFE LIGHTS AND 2 AMBER LIGHTS IN THE SELECTOR HANDLE. AFTER SEVERAL ATTEMPTS, PILOTS DIVERTED WHERE COMPANY MAINTENANCE WAS AVAILABLE. AN EMERGENCY EXTENSION FOR THE MLG AND NLG WAS CARRIED OUT AND THE GEAR EXTENDED TO THE DOWN AND LOCK POSITION. AN EMERGENCY WAS DECLARED AS A PRECAUTION AND THE AIRCRAFT LANDED WITHOUT INCIDENT. UPON INVESTIGATION IT WAS FOUND THAT THE LANDING GEAR SELECTOR VALVE WAS AT FAULT. THE SELECTOR VALVE WAS REPLACED, GEAR SWINGS CARRIED OUT AND THE AIRCRAFT RETURNED TO SERVICE.
